# SDR SWAA2025042407617

- Difficulty date: March 19, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED AT PANEL 651EB FWD ATTACH POINT. <[01] REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.; [02] REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02. C/W INSPECTION.
